Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 2, pp. 175-192 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Controllability Indices of Partially Prescribed Pairs of Matrices

Isabel Cabral and Fernando C. Silva

Departamento de Matemática, Universidade Nova de Lisboa,
Faculdade de Ciências e Tecnologia, Quinta da Torre, 2825 Monte da Caparica - PORTUGAL Departamento de Matemática, Faculdade de Ciências, Universidade de Lisboa,
Rua Ernesto de Vasconcelos, C1, 1700 Lisboa - PORTUGAL

Abstract: We give necessary and sufficient conditions for the existence of a completely controllable pair $(A_{1},A_{2})$ with prescribed controllability indices and with a prescribed submatrix of $[A_{1} A_{2}]$ that does not contain principal entries of $A_{1}$.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition